MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lead remains implanted but disconnected from the neurostimulator.
 
Event or Problem Description
In jan 2021 the patient was implanted with the rns neurostimulator and three leads (two depth leads in the right hemisphere and one strip lead in the left hemisphere.One depth lead and one strip lead were connected to the rns neurostimulator during the procedure).In jun 2022 there was unusual signal observed on the right depth lead during ecog review.At that time the doctor felt that there was sufficient lead activity and no changes were made.In july 2022, the signal artifact was determined to be on the third contact of the right depth lead.During the jul 2022 clinical visit the lead in question was programmed to discontinue stimulation but detection was left active.The patient does experience fall seizures, which may be the cause of the lead break.On (b)(6) 2022 the patient underwent a lead revision.The lead in question was disconnected from the neurostimulator and the other (previously implanted) depth lead was connected.The lead in question remains implanted.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
6502382788
MDR Report Key15934169
Report Number3004426659-2022-00050
Device Sequence Number19929548
Product Code PFN
UDI-Device Identifier00855547005298
UDI-Public010085554700529817230929
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-10-K
Device Catalogue Number1007931
Device Lot Number30378-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age42 YR
Patient SexMale